Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delayed period and stomach pain after taking unwanted-72 followed by sex?

hi. i had sex with my girlfriend on 7th may just 4 days before her period. after having sex i gave her a plan B pill named unwanted 72 within an hour. it s 17th may today and she still hasn t got her period. she is experiencing some stomach pain and back pain. is she pregnant. plz kindly reply
Thu, 8 Apr 2021
Report Abuse
Cardiologist 's  Response
Hello,

Unwanted 72 is a hormonal medication which can prevent pregnancy but can also cause hormonal imbalance in few women. You can wait for few days to get your periods.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Bhanu Partap, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes delayed period and stomach pain after taking unwanted-72 followed by sex?

Hello, Unwanted 72 is a hormonal medication which can prevent pregnancy but can also cause hormonal imbalance in few women. You can wait for few days to get your periods. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Bhanu Partap, Cardiologist